Closures of open analytic polyhedra
Compositio Mathematica, Tome 28 (1974) no. 3, p. 333-341
@article{CM_1974__28_3_333_0,
     author = {de Paepe, P. J.},
     title = {Closures of open analytic polyhedra},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {3},
     year = {1974},
     pages = {333-341},
     zbl = {0292.32010},
     mrnumber = {352533},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_3_333_0}
}
de Paepe, P. J. Closures of open analytic polyhedra. Compositio Mathematica, Tome 28 (1974) no. 3, pp. 333-341. http://www.numdam.org/item/CM_1974__28_3_333_0/

[1] E. Bishop: Mappings of partially analytic spaces. Am. J. Math. 83 (1961) 209-242. | MR 123732 | Zbl 0118.07701

[2] F.T. Birtel: Function algebras and several complex variables (unpublished notes).

[3] F.T. Birtel: Some holomorphic function algebras. Papers from the Summer Gathering on Function Algebras at Aarhus, July, 1969, 11-18. | MR 254598 | Zbl 0242.32012

[4] J.E. Björk, Holomorphic convexity and analytic structures in Banach algebras. Arkiv för Matematik 9 (1971) 39-54. | MR 385170 | Zbl 0221.46055

[5] H. Bremermann: On a generalized Dirichlet problem for plurisubharmonic functions and pseudoconvex domains. T.A.M.S. 91 (1959) 246-276. | MR 136766 | Zbl 0091.07501

[6] Th. Gamelin: Uniform algebras. Prentice-Hall Inc. 1969. | MR 410387 | Zbl 0213.40401

[7] R.C. Gunning and H. Rossi: Analytic functions of several complex variables. Prentice Hall Inc, 1965. | MR 180696 | Zbl 0141.08601

[8] M. Hervé: Several complex variables. Local Theory. Tata Institute of Fundamental Research, Bombay, Oxford U.P. 1963. | MR 151632 | Zbl 0113.29003

[9] K. Hoffman: Minimal boundaries for analytic polyhedra. Rend. Circ. Mat. di Palermo, ser. 2. 9 (1960) 147-160. | MR 150343 | Zbl 0101.05503

[10] R. Narasimhan: Introduction to the Theory of Analytic Spaces. Lecture notes in Mathematics 25, Springer 1966. | MR 217337 | Zbl 0168.06003

[11] P. De Paepe: Analytic polyhedra. Tulane dissertation, 1971.

[12] P. De Paepe: Homomorphism spaces of algebras of holomorphic functions (to appear).

[13] H. Rossi: The local maximum modulus principle. Ann. Math. 72 (1960) 1-11. | MR 117539 | Zbl 0099.32703

[14] K. Stein: On factorization of holomorphic mappings. Proceedings of the Conference on Complex Analysis, Minneapolis 1964, 1-7. | MR 178161 | Zbl 0151.09901

[15] G. Stolzenberg: Polynomially and rationally convex sets. Acta Math. 109 (1963) 259-289. | MR 146407 | Zbl 0122.08404